RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2019, Volume 55, Issue 1, Pages 3–50 (Mi ppi2283)  

This article is cited in 1 scientific paper (total in 1 paper)

Coding Theory

On completely regular codes

J. Borgesa, J. Rifàa, V. A. Zinovievb

a Department of Information and Communications Engineering, School of Engineering, Universitat Autonoma de Barcelona, Bellaterra, Barcelona, Spain
b Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: This work is a survey on completely regular codes. Known properties, relations with other combinatorial structures, and construction methods are considered. The existence problem is also discussed, and known results for some particular cases are established. In addition, we present several new results on completely regular codes with covering radius $\rho=2$ and on extended completely regular codes.

Funding Agency Grant Number
Russian Foundation for Basic Research 19-01-00364
Federación Española de Enfermedades Raras TIN2016-77918-P


DOI: https://doi.org/10.1134/S0134347519010017

Full text: PDF file (496 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2019, 55:1, 1–45

Bibliographic databases:

UDC: 621.391.15
Received: 22.12.2018
Revised: 06.02.2019
Accepted:11.02.2019

Citation: J. Borges, J. Rifà, V. A. Zinoviev, “On completely regular codes”, Probl. Peredachi Inf., 55:1 (2019), 3–50; Problems Inform. Transmission, 55:1 (2019), 1–45

Citation in format AMSBIB
\Bibitem{BorRifZin19}
\by J.~Borges, J.~Rif\`a, V.~A.~Zinoviev
\paper On completely regular codes
\jour Probl. Peredachi Inf.
\yr 2019
\vol 55
\issue 1
\pages 3--50
\mathnet{http://mi.mathnet.ru/ppi2283}
\crossref{https://doi.org/10.1134/S0134347519010017}
\elib{http://elibrary.ru/item.asp?id=37027111}
\transl
\jour Problems Inform. Transmission
\yr 2019
\vol 55
\issue 1
\pages 1--45
\crossref{https://doi.org/10.1134/S0032946019010010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000465637100001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064910886}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2283
  • http://mi.mathnet.ru/eng/ppi/v55/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. P. Boivalenkov, K. Delchev, D. V. Zinovev, V. A. Zinovev, “O $q$-ichnykh kodakh s dvumya rasstoyaniyami $d$ i $d+1$”, Probl. peredachi inform., 56:1 (2020), 38–50  mathnet  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:125
    References:14
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020